Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 502, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2012, 4:01 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2012, 4:01 PM CDT (21:01 UTC)
- Expired
- Oct 13, 2012, 5:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Comanche County, OK, Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 1:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 885 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
310 WUUS54 KOUN 132101 SVROUN OKC031-033-141-132200- /O.NEW.KOUN.SV.W.0502.121013T2101Z-121013T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 401 PM CDT SAT OCT 13 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA... EXTREME NORTHWESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA... NORTHEASTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 500 PM CDT * AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHATTANOOGA...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LAWTON...GERONIMO...CHATTANOOGA...FAXON AND FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. && LAT...LON 3449 9880 3468 9838 3442 9827 3437 9875 TIME...MOT...LOC 2056Z 243DEG 27KT 3442 9871 $$
2 follow-up statements
306 WWUS54 KOUN 132115 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 414 PM CDT SAT OCT 13 2012 OKC031-033-141-132200- /O.CON.KOUN.SV.W.0502.000000T0000Z-121013T2200Z/ TILLMAN OK-COMANCHE OK-COTTON OK- 415 PM CDT SAT OCT 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EXTREME NORTHEASTERN TILLMAN...SOUTHERN COMANCHE AND EXTREME NORTH CENTRAL COTTON COUNTIES... AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FAXON...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... LAWTON...GERONIMO...FAXON AND FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3444 9864 3452 9868 3468 9838 3442 9827 TIME...MOT...LOC 2110Z 241DEG 29KT 3449 9858 $$
666 WWUS54 KOUN 132152 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 452 PM CDT SAT OCT 13 2012 OKC033-031-141-132202- /O.EXP.KOUN.SV.W.0502.000000T0000Z-121013T2200Z/ COMANCHE OK-COTTON OK- 452 PM CDT SAT OCT 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COMANCHE AND EXTREME NORTH CENTRAL COTTON COUNTIES WILL EXPIRE AT 500 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3444 9864 3452 9868 3468 9838 3442 9827 TIME...MOT...LOC 2152Z 243DEG 27KT 3449 9858 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 3:45 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 13, 3:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 345 PM CDT SAT OCT 13 2012 ...SEVERE THUNDERSTORMS EXPECTED THROUGH 1 AM CDT TONIGHT SOUTHEAST OF A CHEROKEE TO QUANAH LINE... .DISCUSSION... THE MAIN CONCERN IS ONGOING SEVERE THUNDERSTORMS. CURRENT STORMS NEAR A SEYMOUR TO EL RENO LINE HAVE DEVELOPED JUST AHEAD AND EAST OF THE DRYLINE. GENERALLY THINK THESE STORMS WILL CONGEAL INTO ONE MAIN LINE BY 7 PM CDT NEAR AN ARCHER CITY TO ADA LINE AND QUICKLY MOVE EAST...LIKELY EXITING ATOKA AND BRYAN COUNTIES BY 1 AM CDT. THINK THE LATEST HRRR RUNS HANDLE THIS WELL. THE MAIN HAZARD IS DAMAGING WINDS UP TO 70 MPH...ESPECIALLY ONCE STORMS FORM INTO ONE MAIN LINE. A COLD POOL OF AIR SEEMS TO BE DEVELOPING WITH THE LINE OF STORMS FROM FREDERICK TO EL RENO WHICH WILL ONLY GET STRONGER OVER THE NEXT FEW HOURS. NOT TO MENTION...FORCING FROM THE APPROACHING MID/UPPER LOW/TROUGH OVER WESTERN KANSAS AND THE PANHANDLES WILL ALLOW THE LINE OF STORMS TO GROW AND PERHAPS ACCELERATE OVER THE NEXT SEVERAL HOURS. THERE IS A POTENTIAL FOR TORNADOES AND LARGE HAIL UP TO GOLF BALLS WITH DISCRETE SUPERCELLS AHEAD OF THE MAIN DEVELOPING LINE...WHICH APPEARS TO BE MOST LIKELY SOUTHEAST OF A KNOX CITY TO OKLAHOMA CITY TO CHANDLER LINE. LOW LCLS WITH SURFACE DEWPOINTS AROUND 70 DEGREES...50-100 J/KG 0-3KM MLCAPE...AND 0-1 KM SRH 150 TO 300 M2/S2 SUPPORT LOW LEVEL ROTATING SUPERCELLS. ANY SUPERCELLS WILL MOVE NORTHEAST AROUND 50 MPH. ALL SEVERE STORMS WILL END BY 1 AM CDT TONIGHT. BEYOND TONIGHT...GENERALLY DRY AND QUIET WEATHER WILL PREVAIL. DID NOT CHANGE ANYTHING BEYOND SUNDAY. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 52 80 53 83 / 70 0 0 0 HOBART OK 51 82 51 82 / 10 0 0 0 WICHITA FALLS TX 55 83 54 86 / 70 0 0 0 GAGE OK 48 81 43 86 / 10 0 0 0 PONCA CITY OK 53 79 48 81 / 40 0 0 0 DURANT OK 60 82 54 84 / 100 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/17
Hazardous weather outlook, Oct 13, 11:45 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SAT OCT 13 2012
OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SAT OCT 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MAIN RISK AREA IS ALONG AND EAST OF A LINE FROM WAYNOKA TO SAYRE
AND HOLLIS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM THROUGH
3 AM.
IMPACTS...
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND
HAIL UP TO THE SIZE OF GOLFBALLS.
IF DISCRETE SUPERCELL STORMS ARE ABLE TO DEVELOP AND PERSIST...THERE
WILL BE AN ADDITIONAL THREAT OF TENNIS BALL SIZED HAIL AND A FEW TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS.
DISCUSSION...
SCATTERED MAINLY ELEVATED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE EASTERN TWO-THIRDS OF OKLAHOMA THROUGH THE EARLY TO MID AFTERNOON.
THE STRONGER STORMS MAY PRODUCE SMALL HAIL ALONG WITH BRIEF HEAVY RAINFALL.
BY LATE AFTERNOON...WIDELY SCATTERED SEVERE STORMS MAY DEVELOP ACROSS
WESTERN OKLAHOMA AS A DRYLINE ADVANCES EAST. STRONG DEEP LAYER SHEAR
AND MODERATE INSTABILITY WILL FAVOR THE DEVELOPMENT OF SUPERCELLS.
BY EARLY TO LATE EVENING...IT IS POSSIBLE THAT A LINE OF STORMS WILL
QUICKLY DEVELOP AS UPPER LEVEL FORCING INCREASES. THE MAIN SEVERE
WEATHER RISK WITH THE LINE OF STORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. THE LINE OF STORMS SHOULD CLEAR SOUTHEAST OKLAHOMA
DURING THE EARLY MORNING HOURS AND THE RISK OF SEVERE WEATHER WILL
END.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL BE ON TAP FROM SUNDAY THROUGH MID WEEK
AS HIGH PRESSURE SPREADS ACROSS THE REGION. OUR NEXT CHANCE FOR
THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS AN UPPER
LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM SUNDAY.In the hours before
Special weather statement, Oct 13, 3:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 311 PM CDT SAT OCT 13 2012 OKZ037-TXZ085-086-132045- TILLMAN OK-WICHITA TX-WILBARGER TX- 311 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN... NORTHWESTERN WICHITA AND SOUTHEASTERN WILBARGER COUNTIES UNTIL 345 PM CDT... AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAYBACK... MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... IOWA PARK...ELECTRA...HARROLD...GRAYBACK...PLEASANT VALLEY AND HAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3385 9929 3397 9934 3432 9887 3394 9850 TIME...MOT...LOC 2010Z 247DEG 50KT 3394 9918
Special weather statement, Oct 13, 3:16 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM CDT SAT OCT 13 2012 OKZ023-027-038-132100- CADDO OK-GRADY OK-COMANCHE OK- 316 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO... SOUTHWESTERN GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 400 PM CDT... AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT SILL... MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LAWTON...RUSH SPRINGS...ELGIN...CYRIL...FLETCHER...STERLING... CEMENT...AGAWAM...LAKE ELLSWORTH...FORT SILL...LAVERTY AND ACME. LAT...LON 3457 9846 3469 9855 3504 9812 3483 9778 TIME...MOT...LOC 2011Z 225DEG 37KT 3465 9845
Special weather statement, Oct 13, 3:31 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 331 PM CDT SAT OCT 13 2012 OKZ031-032-042-132100- SEMINOLE OK-PONTOTOC OK-HUGHES OK- 331 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE... CENTRAL PONTOTOC AND SOUTHWESTERN HUGHES COUNTIES UNTIL 400 PM CDT... AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FITZHUGH... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ADA...KONAWA...BYNG...FRANCIS...FITZHUGH AND SASAKWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3463 9663 3465 9690 3499 9674 3499 9642 TIME...MOT...LOC 2029Z 216DEG 36KT 3471 9679 30
Special weather statement, Oct 13, 3:39 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 339 PM CDT SAT OCT 13 2012 TXZ087>089-132130- BAYLOR TX-ARCHER TX-KNOX TX- 339 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAYLOR...NORTHWESTERN ARCHER AND SOUTHEASTERN KNOX COUNTIES UNTIL 430 PM CDT... AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MABELLE... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SEYMOUR...HOLLIDAY...GOREE...MABELLE...LAKE DIVERSION...BOMARTON... DUNDEE...MANKINS AND LAKESIDE CITY. LAT...LON 3348 9967 3383 9897 3383 9854 3344 9926 TIME...MOT...LOC 2035Z 239DEG 35KT 3363 9913
Special weather statement, Oct 13, 3:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 351 PM CDT SAT OCT 13 2012 OKZ037-044-TXZ085-086-132130- COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX- 351 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON... SOUTHEASTERN TILLMAN...NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER COUNTIES UNTIL 430 PM CDT... AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ELECTRA...GRANDFIELD...RANDLETT...DEVOL AND HAYNESVILLE. LAT...LON 3400 9897 3412 9901 3433 9857 3415 9843 TIME...MOT...LOC 2049Z 243DEG 27KT 3407 9890
Special weather statement, Oct 13, 3:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 357 PM CDT SAT OCT 13 2012 OKZ037-038-044-132145- COTTON OK-TILLMAN OK-COMANCHE OK- 358 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COTTON... NORTHEASTERN TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 445 PM CDT... AT 353 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATTANOOGA... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LAWTON...GERONIMO...CHATTANOOGA...FAXON AND FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3437 9876 3447 9882 3469 9842 3446 9820 TIME...MOT...LOC 2053Z 243DEG 27KT 3442 9872
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:00 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 30 min |
| Oct 13, 1:26 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 49 min |
| Oct 13, 1:54 PM CDT | Special Weather Statement | OUN | Kiowa | 21 min |
| Oct 13, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Jackson, Kiowa, Washita | 35 min |
| Oct 13, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 47 min |
| Oct 13, 3:05 PM CDT | Special Weather Statement | OUN | Kiowa | 40 min |
| Oct 13, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 46 min |
| Oct 13, 3:16 PM CDT | Special Weather Statement | OUN | Comanche | 44 min |
| Oct 13, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| Oct 13, 3:31 PM CDT | Special Weather Statement | OUN | Pontotoc | 29 min |
| Oct 13, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 27 min |
| Oct 13, 3:58 PM CDT | Special Weather Statement | OUN | Comanche | 47 min |
| Oct 13, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 65 min |
| Oct 13, 4:23 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 22 min |
| Oct 13, 4:36 PM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Oct 13, 5:05 PM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Oct 13, 5:12 PM CDT | Special Weather Statement | OUN | Jefferson | 63 min |
| Oct 13, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray, Stephens | 63 min |
| Oct 13, 5:49 PM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 26 min |
| Oct 13, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Johnston, Love and 3 more | 66 min |
| Oct 13, 6:43 PM CDT | Special Weather Statement | OUN | Cotton, Stephens | 32 min |
| Oct 13, 6:47 PM CDT | Special Weather Statement | OUN | Cleveland | 43 min |
| Oct 13, 6:54 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.